Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Taheri, Ali (2003) On Artin's braid groups and polyconvexity in the calculus of variations. Journal of the London Mathematical Society, 67 (3). pp. 752-768. ISSN 00246107

Parnovski, L (2000) Scattering matrix for manifolds with conical ends. Journal of the London Mathematical Society, 61 (2). pp. 555-567. ISSN 0024-6107

This list was generated on Fri Sep 22 18:17:20 2017 BST.